# SDR ABXA9900828

- Difficulty date: December 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47291
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: H1410051
- Condition: Malfunctioned
- Location: Lt Mlg Ww
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, THE GEAR DOOR OPEN LIGHT REMAINED ILLUMINATED.  RECYCLED LANDING GEAR, LIGHT EXTINGUISHED.  REPLACED LEFT GEAR DOOR SWITCH.
